# SDR ASOA02278

- Difficulty date: May 9, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR72
- Aircraft serial: 405
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, FRAMES 38, 39 AND 40 WERE ALL FOUND CORRODED THE ENTIRE LENGTH FROM STRINGER 16 LEFT TO 16 RIGHT.  MAINTENANCE REPAIRED ALL THREE CORRODED FRAMES IAW ASA EO 72-53-0131.  THIS EO REFERENCE FAA FORM 8110-3, REPORT NUMBER 02-041, WHICH INCLUDES REPAIR SPECIFICATIONS FOR AIRCRAFT N640AS.  (M)
